EconPapers    
Economics at your fingertips  
 

Monetary policy and stable indeterminacy with inertia

George Evans () and Bruce McGough ()

Economics Letters, 2005, vol. 87, issue 1, 1-7

Date: 2005
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (12) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165-1765(04)00318-0
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Monetary Policy and Stable Indeterminacy with Inertia (2004) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:ecolet:v:87:y:2005:i:1:p:1-7

Access Statistics for this article

Economics Letters is currently edited by Economics Letters Editorial Office

More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2021-10-20
Handle: RePEc:eee:ecolet:v:87:y:2005:i:1:p:1-7